# SDR TRAX200701569

- Difficulty date: October 22, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING HINGE (AFT) BROKEN ON RT EMERGENCY EXIT (RESOLVED ON W/O: 71093 TASKCARD: N/R-00253 ), FITTING HINGE ON RT EMERGENCY EXIT REPLACED AND INSTALLED IAW SRM 51-25-04.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-04, SUPPLEMENTAL.
